# SDR HEEA0013903

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring Assy
- Part number: 206010451005
- Condition: Worn
- Location: M/R Mast
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RIDE WORN BEYOND LIMITS.
